# SDR CALA0000994

- Difficulty date: June 28, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 43,782 hours, 43,827 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM WEB AND FITTINGS CORRODED IN E/E COMPARTMENT AT LT SIDE, STA 160. THE CORRODED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW ECRA 5310-04025.
